For the best experience on the Abcam website please upgrade to a modern browser such as Google Chrome
If you continue without changing your cookie settings, we'll assume you’re happy with this.
To Whom It May Concern,
I am not sure if I am contacting the right people but if not perhaps you
can point me in the right direction!
I recently purchased 1mg of Tertiapin Q and, while running it on the HPLC
I found it split into 2 peaks. I am wondering if these are conformers, or
whether there are 2 different products. They have the same mass by MALDI
mass spec, perhaps the disulfides are incorrectly paired in one case and
correctly in the other?
It is important that I find this out for my experiments.
I wonder if you are aware of this and can help?
Asked on Jan 16 2012
Thank you for contacting Abcam.
I have been in contact with the lab about the issue you were having with ab120432, Tertiapin Q. Please see their response below:
Following your question, Tertiapin Q has been re-submitted for quality control (QC) and has passed this. Please find attached the HPLC trace for this. In this trace there was one peak observed. We believe that you may be seeing two peaks due to partial ionisation at the pH of your buffer. Is it possible to modify your HPLC conditions to match our analysis? This may prevent the two peaks that you have previously seen.
Please let me know if there is anything else I can help you with.
Answered on Jan 16 2012